# SDR VNAA2017073011102

- Difficulty date: July 30, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 3,510 hours, 3,241 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF,  THE CREW RECEIVED A NOSE WHEEL STEERING CAUTION MESSAGE. THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CONTINUED TO THEIR DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED MULTIPLE GEAR SWINGS AND OPERATIONAL CHECKED GOOD.
